# SDR DL76L050232

- Difficulty date: April 22, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 41,129 hours, 6,492 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Signal Cond Unit
- Part number: 6672M852
- Condition: Failed
- Location: Eng Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO ENGINE VIBRATION INDICATIONS.  REMOVED AND REPLACED DIGITAL VIB SIGNAL CONDITIONING UNIT.  OPS CHECKS GOOD.
